# SDR SWIA200312171

- Difficulty date: July 6, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 2,014 hours, 1,787 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Inoperative
- Location: Fire Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

''CARGO BOTTLE LOW MSG'' DURING FLIGHT.  FOLLOWED QRH AND LANDED AT NEAREST SUITABLE AIRPORT. REMOVED AND CLEANED SWITCHES ON FIRE PANEL.  SYSTEM CHECKS GOOD.
